# SDR 2007UALA03866

- Difficulty date: September 21, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,024 hours, 5,379 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 19 TO 23 LEFT ARE INOP.  REMOVED AND REPLACED BATTERY PACK M1559.  EEL SYSTEM OP CHECKED OK FOR SERVICE.
